# SDR UIEA2020040600685

- Difficulty date: April 3, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,929 hours, 21,069 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11518681
- Part serial: 115186800548
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS MESSAGE( TRANSFER TO MDDR 126634 IAW DDG 51-61-04-02, CAT C, DUE DATE 13-APR-2020.  LOG PAGE 822006: REPLACED CONTROLLER CABIN ZONE TEMPERATURE MODULE, PROBLEM RESOLVED, OPS CHECK GOOD AS PER AMM 21-61-03. THIS CLEARS MDDR 126634. )
